| Model Number |
N/A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery the device was not functioning correctly.There was no harm or delay reported.Due diligence is complete.No additional information available.At product evaluation investigation the cutter failed testing due to an incomplete cut.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001526350-2023-01094, 0001526350-2023-01096, 0001526350-2023-01097.The investigation is complete.This is an initial final report submission.Review of the most recent repair records identified the following related repair: the cutters failed testing due to an incomplete cut.The cutters will need replacement.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.